# SDR DALA2017122808939

- Difficulty date: December 27, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN FWD AND AFT LOWER EDGES ON EXTERNAL PRODUCTION DOUBLERS AT CENTER CARGO DOOR.  NEW AFT EXTERNAL DOUBLERS WERE INSTALLED IAW SRM 51-30-2 AND NEW FWD LOWER DOUBLER WAS INSTALLED IAW SRM 51-30-2.
